# SDR AU980607

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Propeller: Mcauly
- System (JASC): 7160 · Engine Air Intake System
- Part: Clamp
- Condition: Broken
- Location: Engine
- Component: 05540061
- Stage of operation: DE
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURETOR HEAT SHROUD ATTACHMENT CLAMP BROKEN.  A PIECE OF THE CLAMP FELL INTO THE HEAT DUCT AND LODGED UNDER THE ALTERNATE AIRDOOR BEFORE ENTERING THE CARBURETOR VENTURI.  THE SAFETY MESH WAS MISSING FROM THE HOT AIR INTAKE OF THE CARBURETOR HEAT SHROUD.
